Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 99, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Dec 14, 2009, 5:10 PM CST for Henry County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2009, 5:10 PM CST (23:10 UTC)
- Expired
- Dec 14, 2009, 6:00 PM CST
- In force
- 50 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Henry County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 5:25 PM CST | TSTM WND DMG | 3 Sw Abbeville, AL | TREE DOWN ON AUTOMOBILE ON STATE HIGHWAY 27 SOUTHWEST OF ABBEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 142310
TORTAE
ALC067-150000-
/O.NEW.KTAE.TO.W.0099.091214T2310Z-091215T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 PM CST MON DEC 14 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL HENRY COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF ABBEVILLE...
* UNTIL 600 PM CST
* AT 506 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 9 MILES SOUTHWEST OF ABBEVILLE...MOVING
NORTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
ABBEVILLE BY 530 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3170 8512 3167 8508 3164 8508 3163 8505
3161 8506 3156 8504 3153 8505 3152 8509
3146 8540 3156 8541
TIME...MOT...LOC 2310Z 247DEG 22KT 3152 8536
$$
25-CAMP1 follow-up statement
000
WWUS52 KTAE 142326
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 PM CST MON DEC 14 2009
ALC067-150000-
/O.CON.KTAE.TO.W.0099.000000T0000Z-091215T0000Z/
HENRY AL-
526 PM CST MON DEC 14 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR CENTRAL
HENRY COUNTY...
AT 524 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ABBEVILLE...MOVING
NORTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
SHORTERVILLE BY 545 PM CST...
LAKE EUFAULA BY 550 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3167 8508 3164 8508 3163 8505 3158 8506
3157 8505 3153 8505 3149 8528 3159 8531
3170 8512
TIME...MOT...LOC 2326Z 247DEG 22KT 3155 8525
$$
25-CAMPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 1:49 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Dec 14, 1:49 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
249 PM EST MON DEC 14 2009
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT).
THE WET PATTERN ACROSS THE LOCAL AREA WILL CONTINUE THROUGH
TUESDAY AND TUESDAY NIGHT BEFORE CLEARING OUT THROUGH THE DAY
WEDNESDAY AS A COLD FRONT PUSHES EAST ACROSS THE AREA. THE MAIN
CONCERN THROUGH THIS PERIOD WILL BE ON ADDITIONAL RAINFALL
ACCUMULATIONS AND THE POTENTIAL FOR FLOODING AS THE GROUNDS ARE
ALREADY SATURATED FROM PREVIOUS RAINS OVER THE PAST SEVERAL DAYS.
PLENTY OF MOISTURE OVER THE GULF COAST AND THE SOUTHEAST COMBINED
WITH DIVERGENT FLOW ALOFT AND ISENTROPIC ASCENT WILL KEEP THE
RAIN CHANCES UP. THE LATEST MODEL PACKAGE INDICATES THE MAIN SWATH
OF RAIN WILL SETUP ALONG A LINE EXTENDING EAST-NORTHEAST FROM
SOUTHEAST ALABAMA TO ALBANY IN SOUTHWEST GA. ADDITIONAL TOTALS OF
AROUND 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS TO AROUND 3
INCHES WILL BE POSSIBLE ACROSS THIS AREA THIS EVENING THROUGH
TUESDAY EVENING. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED
ACROSS THIS AREA. IN ADDITION TO THE RAIN...DENSE FOG ACROSS THE
MUCH OF THE AREA AND THE ADJACENT COASTAL WATERS WILL BE EXPECTED
AGAIN TONIGHT INTO TUESDAY AS THE LIGHT WINDS AND VERY MOIST AIR
REMAIN IN PLACE. THE MODELS ARE IN DECENT AGREEMENT WITH THE
TIMING OF THE COLD FRONT AND DRIER AIRMASS FILLING IN ACROSS THE AREA
FROM NORTHWEST TO SOUTHEAST LATE TUESDAY NIGHT INTO WEDNESDAY.
WITH THE WINDS SHIFTING TO THE NORTH. TEMPERATURES WILL COME BACK
DOWN TOWARD NORMAL WEDNESDAY THROUGH WEDNESDAY NIGHT IN THE WAKE
OF THE FRONT.
.LONG TERM...(THURSDAY THROUGH NEXT MONDAY).
AT THE SURFACE...THE BEGINNING OF THE EXTENDED SHOWS THE COLD
FRONT PULLING UP STATIONARY IN THE FLORIDA STRAITS WITH HIGH
PRESSURE RIDGING ACROSS THE SOUTHEAST U.S. THE EXTENDED ACCORDING
TO THE GFS BEGINS WITH A DEEP LOW ACROSS THE CANADIAN MARITIMES
AND RIDGING ALONG THE PACIFIC COAST. THE UPPER AIR PATTERN STAYS
SOMEWHAT STAGNANT THROUGH THE FORECAST PERIOD WITH RIDGING
AMPLIFYING SLIGHTLY IN THE MOUNTAIN WEST...AND TROUGHING
CONTINUING IN THE EAST. THE UPPER LOW IN THE CANADIAN MARITIMES
RETROGRADES WESTWARD BACK ACROSS THE GREAT LAKES BY THE END OF THE
PERIOD. THE 00Z EURO IS SOMEWHAT SIMILAR...BUT DEEPENS THE TROUGH
BACK ACROSS THE NATIONS MID SECTION... WHICH CREATES MUCH MORE
WEATHER ACROSS THE GULF OF MEXICO AND PENINSULA FLORIDA
...BEGINNING FRIDAY IN THE WESTERN GULF...AND SPREADING INTO THE
EASTERN GULF BY SATURDAY WITH A STRONGER COLD FRONTAL SURGE COMING
THROUGH THE REGION ON SATURDAY. THE GFS SHOWS A REINFORCING SURGE
TOO...BUT MUCH WEAKER. OVERALL...TEMPS WILL BE SLIGHTLY BELOW
NORMAL THROUGH THE PERIOD. WILL PROBABLY CARRY A LITTLE HIGHER
POPS THAN GFS ON SATURDAY AND SUNDAY DENOTING SOME UNCERTAINTY IN
THE TWO FORECASTS. BY SUNDAY AFTERNOON AND MONDAY... BOTH GFS AND
EURO CLEARS US OUT.
&&
.MARINE...LIGHT TO MODERATE SOUTHERLY WINDS WILL CONTINUE THROUGH
TUESDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST...THEN SHIFT
TO NORTH IN THE WAKE OF THE FRONT LATE TUESDAY NIGHT. IN ADDITION
TO THE APPROACHING FRONT AND INCREASING RAIN CHANCES...EXPECT THE
DENSE FOG OVER MUCH OF THE MARINE AREA TO CONTINUE OVER THE NEXT
24 HOURS. VISIBILITIES SHOULD BEGIN TO IMPROVE THROUGH THE DAY
WEDNESDAY AS THE FRONT MOVES THROUGH. A PERIOD OR TWO WITH
ADVISORY LEVEL WINDS AND SEAS WILL BE POSSIBLE SOMETIME BETWEEN
LATE TUESDAY NIGHT AND WEDNESDAY NIGHT AS THE NORTHERLY WINDS FILL
IN.
&&
.AVIATION...A MESSY FORECAST IS ON TAP FOR ALL TAF LOCATIONS. WHILE
VSBYS CONTINUE TO IMPROVE THIS AFTERNOON...CIGS WILL REMAIN LOW
THROUGH THE AFTERNOON. AN ABUNDANCE OF MOISTURE BENEATH A STALLED
FRONT WILL KEEP CIGS LOW THROUGH TOMORROW. EXPECT CIGS TO CLIMB TO
TO MVFR LEVELS BY THE AFTERNOON. A COMPLICATING FACTOR THAT MAY
LIMIT RECOVERY OF VSBYS/CIGS THROUGH THE AFTERNOON WILL BE SCATTERED
SHOWERS AND A POSSIBLE THUNDERSTORM OR TWO. EXPECT LIFR CONDITIONS
TO RETURN TO MOST TERMINALS OVERNIGHT WITH SOME SLOW RECOVERY OF
VSBYS/CIGS THROUGH THE AFTERNOON TUESDAY AS A FRONT PUSHES THROUGH
THE AREA.
&&
.FIRE WEATHER...A WET WEATHER PATTERN WILL CONTINUE OVER THE AREA
WITH A STALLED FRONTAL BOUNDARY OVER THE REGION MONDAY AND A COLD
FRONTAL PASSAGE ON TUESDAY AFTERNOON. SUFFICIENT LOW-LEVEL MOISTURE
WILL KEEP RELATIVE HUMIDITY ABOVE CRITICAL LEVELS THROUGH MID-WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 63 73 55 65 42 / 60 60 50 10 10
PANAMA CITY 64 71 52 65 47 / 70 70 50 10 10
DOTHAN 63 69 45 63 39 / 90 80 40 0 10
ALBANY 62 69 48 62 37 / 80 80 40 0 10
VALDOSTA 61 74 55 64 41 / 50 60 50 10 10
CROSS CITY 59 75 57 67 46 / 30 30 40 20 10
APALACHICOLA 63 70 56 65 48 / 50 60 50 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...CALHOUN...CLAY...DOUGHERTY...
EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN...
RANDOLPH...TERRELL...TIFT...TURNER...WORTH.
FL...NONE.
GM...NONE.
&&
GIBBS/AUSTIN/LANIERHazardous weather outlook, Dec 14, 3:54 AM CST, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 454 AM EST MON DEC 14 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-151100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 454 AM EST MON DEC 14 2009 /354 AM CST MON DEC 14 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD DENSE FOG WILL IMPACT THE FORECAST AREA THROUGH THE MORNING HOURS WITH VISIBILITIES FALLING BELOW ONE QUARTER MILE AT TIMES. THESE REDUCED VISIBILITIES MAY RESULT IN SIGNIFICANT TRAVEL DELAYS FOR THE MORNING COMMUTE. ALTHOUGH THE FOG IS ANTICIPATED TO BECOME MORE PATCHY INLAND THROUGH THE DAY...WIDESPREAD FOG... LOCALLY DENSE WILL CONTINUE FOR THE COASTAL COUNTIES AND THE ADJACENT COASTAL WATERS. ANOTHER ROUND OF DENSE FOG IS ANTICIPATED TONIGHT AS THE COASTAL FOG SPREADS FURTHER INLAND. SHOWERS AND ISOLATED THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON...ESPECIALLY ACROSS THE NORTHWEST HALF OF THE AREA IN THE VICINITY OF A STALLED FRONTAL BOUNDARY. THIS RAINFALL WILL OCCUR OVER AREAS THAT HAVE SEEN SIGNIFICANT RAINFALL ALREADY IN THE PAST FEW DAYS...ESPECIALLY TO THE NORTH AND NORTHWEST OF DOTHAN AND ALBANY. IF THE THREAT OF A BAND OF HEAVIER RAINFALL OVER THESE AREAS BECOME GREATER...THAN FLOOD WATCHES MAY BE REQUIRED FOR PORTION OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A COLD FRONT WILL PUSH SOUTH ACROSS THE AREA DURING TUESDAY AND THEN EXIT SOUTH OF THE COASTAL WATERS TUESDAY NIGHT. A ROUND OF SHOWERS AND STORMS IS ANTICIPATED ALONG AND AHEAD OF THE FRONT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATE...A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL. OFFSHORE WINDS AND SEAS IN THE WAKE OF THE FRONT ARE EXPECTED TO APPROACH ADVISORY LEVELS OVER THE COASTAL WATERS TUESDAY NIGHT AND CONTINUE ELEVATED INTO THURSDAY MORNING AS STRONG HIGH PRESSURE BUILD TO OUR NORTH. THERE ARE INDICATIONS OF ANOTHER GULF OF MEXICO SYSTEM MOVING SOUTH OF THE REGION DURING THE LATER PORTION OF THE WEEK. AT THIS TIME MODEL GUIDANCE IS NOT IN AGREEMENT AS TO THE EVENTUAL TRACK OF THIS SYSTEM AND THEREFORE CONFIDENCE IN ANY POTENTIAL IMPACTS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. MROCZKA/M BARRY
In the hours before
Special weather statement, Dec 14, 2:53 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 PM EST MON DEC 14 2009 ALZ065-142200- COFFEE- 253 PM CST MON DEC 14 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY... * UNTIL 400 PM CST AT 254 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EODA...OR 13 MILES WEST OF ELBA...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... ELBA BY 320 PM CST. NEW BROCKTON BY 335 PM CST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Local storm report, Dec 14, 4:31 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 7 SW ARITON 31.53N 85.80W
12/14/2009 COFFEE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO SOUTHWEST OF ARITON,
AL ALONG COUNTY ROAD 51.
&&
AUSTINLocal storm report, Dec 14, 4:45 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 PM EST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO ROCKY HEAD 31.57N 85.77W
12/14/2009 DALE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED DAMAGE IN ROCKY HEAD WITH
DOWNED TREES.
&&
AUSTINThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:09 AM CST | Dense Fog Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 51 min |
| Dec 14, 2:35 PM CST | Flash Flood Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 28 hr |
| Dec 14, 4:11 PM CST | Tornado Warning | TAE | Coffee, Dale | 49 min |
| Dec 14, 4:36 PM CST | Flash Flood Warning | TAE | Coffee, Dale, Henry | 6 hr |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.